ur not providing full information.regarding ur age, physiacal constitution,any other pervious,present illness.there is lot of reason behint it.mental stress,harmonal changes'gastric disorder,obesity etc.please provide brief history or concern nearby homoeopath.thanks
do regular excercises. take a lot of fruits and green vegetables. drink lot of water.yoga and pranayam are very helpful.have a good breakfast.increse intake your proteins.do a blood test for hemogloin count. anemia may be the cause. so once consult a physician about it. take care.
Dear Qamar I certainly would like to help but my dear the information required to select a remedy is not provided by you, though you can start with Damiana Q 10 drops in a cup of water T.D.S., Kali. Phos. 6 X 4 tabs 4 times a day
This is just a palliative medicine, I would strongly insist you to find a good homoeopath around you and take his services, or you can mail me with all your symptoms,
You can depend on Homoeopathy
Take care have homoeopathic medicine,
wlcome to HCM
You should go for certain test like CBP and Hb%
you have basic problem thats why you are feeling tired every time.go for homoeopathy is safe and working.you can take glonine 30 and alfa alfa syrup
The problem of early discharge many a times cause some depression and this results in lethargy. The other possibility is lack of balanced diet resulting in debility. Morning walk good company balanced diet will do the needful. To cover your problems you can have musli pak and shatawari. To refresh your mind have cap. streswin. Musli and shatawari will act as good tonic also.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello..i have been having headaches for about 2 weeks now this last week they have been the same time every day about 3pm in tge afternoon. I am drinking lots of water and going to the toilet alot.i feel tired and have nausea at times too. When i have my headaches i feel light headed and dizzy as a result i have panic attacks. Im naturally a calm person and rarely get headaches normally.i am sexually active with one man.i recently found out he is on steroids.i had a period a month or so ago and it was early but painful. I had another one two weeks ago which wasvrelitively normal 3 days but stopped suddenly. I had sex a few days ago and saw lots of whute discharge .i am not on and medication and do not use and contreception with my partner.he does withdraw.in the past i have had tests for diabetes and anemia amongst other things..i am just puzzled as to what it might be? Is there much chance of pregnancy?
.actully my prblm s ..evry mnth correct 17th I m having my period but dis time on 14th 1ly it become ... befre dat I had left side stomach pain,watery thing discharging in my breast,headache,back pain,tiredness,white discharge all these things .I thought may b I m going to be pregnent but know I m worry abt dis why lke dis happen Is it low himoglobin level is one f da reason to happens miscarriage... plzzz am waiting
hello doctor i am 25 years old . In the last 5 years I have suffering from post masturbation issues with my health. whenever I masturbate continuosly for 2 or 3 days, I body becomes very weak, I get gatritis because of execessive physical stress, light headed and sometime short of breath, weak mind and weak body, wet dream and early fall problems.I am getting married soon and would need your help to get over this and this should not affect my relationship after marriage. Thanks and Regards
Hi I am unfortunatly a meth user. I use 2 times a week generally. The last time I used I was having problems with frequent urination, like every 20 minutes. Those systems have stopped and now I have a fever of 101.8 and the chills. Also feel week due to lack of sleep. I have been eating the last 12 hours and drining plenty of water, but I also noticed when I was gonig to the bathroom last night I would also have stomach pains.
i am having regular periods as i use krimson 34 recently i went on a holiday and took only 19 tablets instead of 21 to prepone my period i travelled by car and nevver had a problem untill recently. about 6 hr journey and little sleep. since then i am having giddiness, ringing in the years, feeling insecure , lazy . is vertin the right tablet ??? is this giddiness related to my period, or road journey ( Generally travell by road and am used to it very much) or due to lack of sleep ?? Please help.
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...
So I went to the neurologist yesterday and he went by what all my test results back from when I first started having theses seizures in May. and the eeg and CT scans and everything things else. he said its stress related seizures. but he didn't...
Im experiencing a skipping of speech and thought process when i talk to clients. Its very fast but quite noticeable to me. I can only explain it as turning off and on light switch very fast or like skipping on a cd or a record.
i have bronchitist but on amoxicillion (spelling) since yesterday but today i have been getting light headed lately & haven't had that before, what would that mean? I also get a burning feeling in ym chest when i cough but i told my dr that also so he called me in some a medicine yesterday.. what would the light headed be from? coughing to much perhaps or lack of sleep from the past 2 nights?
My husbank has intractable, persistent hiccups. Thorazine, Reglan, etc. has not worked. He takes prilosec but that hasn't seemed to slow them down. He is sleep deprived and just fatigued all the time. He has had them in the past and they lasted several months. This bout is going on about 3 mons. now. He is 62 years old.